MAUDE Adverse Event Report: William A. Cook Australia, PTY LTD Zenith Branch Endovascular Graft Iliac Bifurcation; MIH System, Endovascular Graft, Aortic Aneurysm Treatment

William A. Cook Australia, PTY LTD Zenith Branch Endovascular Graft Iliac Bifurcation; MIH System, Endovascular Graft, Aortic Aneurysm Treatment
Model Number G60345
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The implant procedure was an iliac branch with a zbis on the left, with competitor grafts for everything else: evar hypo stent with vbx, gore limbs to bridge.They sealed into the top of the zbis with the 14.5 ispi leg of the exculder.Brisk endoleak was visible at level of the zbis flow divider.They then relined the vbx thinking maybe it was a type c and occuleded above the flow divider with a coda.The leak was still there.They then relined the ipsi limb with another limb.Leak was still there.Reballooned and took different angles to rule out type 2 or any other leak elsewhere.Doctor seems confident now after reflection it could only be coming from the zbis at the area of the flow divider somehow.(the physician called the cook representative to complain that she is fairly certain now that this is type 4 endoleak of some kind due to the graft.).
 
Additional Manufacturer Narrative
Investigation is in progress.Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
Zenith Branch Endovascular Graft Iliac Bifurcation
Common Device Name
MIH System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
William A. Cook Australia, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AS  4113
Manufacturer (Section G)
William A. Cook Australia, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AS   4113
Manufacturer Contact
tia gibb
95 brandl street
eight mile plains
brisbane 4113
AS   4113
NI
MDR Report Key50423841
Report Number9680654-2026-00103
Device Sequence Number21438621
Product Code MIH
UDI-Device Identifier10827002603452
UDI-Public10827002603452
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG60345
Device Catalogue NumberZBIS-12-61-41-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale